# SDR AALA202406110644

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 24,428 hours, 9,711 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Sticking
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN. MAINTENANCE REMOVED DEBRIS AND LUBRICATED THE SLIDING WINDOW. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPIISHED WITH NO DEFECTS NOTED.
